Undiagnosed Symptoms Community
Weird tingling sensation in hands/feet (sometimes arms and legs)
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Weird tingling sensation in hands/feet (sometimes arms and legs)

I started taking Claritin this Monday morning for allergies (red eyes, etc...).  Towards the end of Monday night, I had a horrible leg cramp in my right leg and began to start feeling a tingling sensation in my feet/hands on Tuesday.  Since Tuesday, this tingling sensation has come and gone, leaving me to believe that there's a correlation between the Claritin and the side effects I'm feeling.  I did a little research and it looks like they could be related.  

Does anyone know if these two could be related?  I took regular Claritin on both Monday/Tuesday morning this week.  It's now Thursday and I'm still feeling these sensations.  If this is related, any clue how long this might last?  I'm really worried and want this to stop!  PLEASE HELP!!!
Related Discussions
2 Comments
Blank
351246_tn?1379685732
Hi
Thanks for writing to the forum!
Claritin will normally not cause tingling. Headache, insomnia, dry mouth, seizures, red eyes, fatigue etc have been reported.
The sensations of pins and tingling are generally due to peripheral neuropathies. Hence peripheral vascular pathologies have to be ruled out either by angiograms or by dopplar studies. There are many causes of this nerve disorder including diabetes, hypothyroidism, chronic involvement of liver or kidney, chronic alcohol use etc. Demyelinating peripheral neuropathies like Gullian Barre Syndrome is another possibility. Vitamin B12 deficiency too should be looked into.
Hope this helps. A comprehensive investigation is required keeping all the points in mind. Do discuss this with your doctor and get yourself examined. You should also consult an allergy specialist and take an allergy test. Please let me know if there is any thing else and do keep me posted. Take care!
Blank
Avatar_n_tn
Interesting...  Although, when I searched for more info. on Claritin side effects, "tingling" and "leg cramps" were rare side effects (see link below).  It seems as though there could be too much of a correlation between the medicine and what's going on with me for this not to all be related.  After reviewing the link, please let me know additional thoughts.

I've also included a different link that relates to another individual experiencing similar symptoms with Claritin-D.  Seems like it could all be connected, after all.  Thoughts?


Link(s):

http://www.offshorerx.com/drug/buy_generic_claritin.htm#6 (see less common side effects)

http://www.devdaily.com/blog/post/personal/side-effect-using-claritin-d/
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
This is Driving Your Emotional Eati...
Jul 02 by Roger Gould, M.D.Blank
5856747_tn?1403352282
Blank
Sleep Apnoea
Jun 28 by Andrew John Rynne, MDBlank
Top General Health Answerers
Avatar_f_tn
Blank
silverfox67
Clifton, AZ
4851940_tn?1385441629
Blank
jemma116
United Kingdom
Avatar_f_tn
Blank
mkh9
CA
1340994_tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586_tn?1284669764
Blank
caregiver222
1780921_tn?1384615710
Blank
flipper336
Chandler, AZ